# SDR CA100217001

- Difficulty date: February 9, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 30,978 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Part number: C2CF619A8
- Condition: Corroded
- Location: Elevator
- Part time: 30,990 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUEL BAY MX, THE ELEVATOR PUSH PULL ROD ASSY PN C2CF619A8 WAS NOTED TO HAVE BLISTERING IN THE PAINT COVERING.  ON FURTHER INVESTIGATION THE BLISTERS WERE REMOVED TO REVEAL CORROSION, WATER AND A HOLES IN THE TUBE ASSY.  THE UNIT HAS BEEN REMOVED FROM SERVICE PENDING NDT INSP AND REPAIR/OVERHAUL. (TC 20100217001)
